Catalog Home Page

Rotundity redux

Yorke, A.C. (1985) Rotundity redux. Journal of the Australian Mathematical Society, 38 (02). pp. 143-151.

[img]
Preview
PDF - Published Version
Download (385kB) | Preview
Link to Published Version: http://dx.doi.org/10.1017/S1446788700022989
*Subscription may be required

Abstract

Recently the concept of uniform rotundity was generalized for real Banach spaces by using a type of “area” devised for these spaces. This paper modifies the methods used for uniform rotundity and applies them to weak rotundity in real and complex spaces. This leads to the definition of k-smoothness, k-very smoothness and k-strong smoothness. As an application, several sufficient conditions for reflexivity are obtained.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1985, Australian Mathematical Society.
URI: http://researchrepository.murdoch.edu.au/id/eprint/32094
Item Control Page Item Control Page

Downloads

Downloads per month over past year